# SDR DHL2004755004

- Difficulty date: March 9, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FIRE DETECTION GROUND CIRCUIT LIGHT ON.  REPOSITIONED NR 1 ENGINE FIRE LOOP.  OPS CHECKED NORMAL IAW 26-11-01.
